A Note on the Paper ”Fractional Order Pettis Integral Equations with Multiple Time Delay in Banach Spaces” by M. Benchohra and F.-Z. Mostefai

Open access

Abstract

On a recent paper Benchohra and Mostefai [2] presented some existence results for an integral equation of fractional order with multiple time delay in Banach spaces. In contrast to the classical case, when assumptions are expressed in terms of the strong topology, they considered another case, namely with the weak topology. It has some consequences for the proof. We present here some comments and corrections.

References

  • 1. Abbas, S.; Benchohra, M. - Fractional order Riemann-Liouville integral equations with multiple time delay, Appl. Math. E-Notes, 12 (2012), 79-87..

  • 2. Benchohra, M.; Mostafei, F.-Z. - Fractional order Pettis integral equations with multiple time delay in Banach spaces, An. S¸tiint¸. Univ. ”Al. I. Cuza” Iasi. Mat. (N.S.), DOI: 10.2478/aicu-2014-0047.

  • 3. Cichoń, M.; Kubiaczyk, I. - Kneser-type theorem for the Darboux problem in Banach spaces, Comment. Math. Univ. Carolin., 42 (2001), 267-279.

  • 4. Cichoń, M.; Salem, H.A.H. - Second order three-point boundary value problems in abstract spaces, Acta Math. Appl. Sin. Engl. Ser., 30 (2014), 1131-1152

  • 5. Diestel, J.; Uhl, J.J., Jr. - Vector Measures, With a foreword by B. J. Pettis. Mathematical Surveys, No. 15, American Mathematical Society, Providence, R.I., 1977.

  • 6. Dobrakov, I. - On representation of linear operators on C0(T,X), Czechoslovak Math. J., 21 (1971), 13-30.

  • 7. Dragoni, R.; Macki, J.W.; Nistri, P.; Zecca, P. - Solution Sets of Differential Equations in Abstract Spaces, Pitman Research Notes in Mathematics Series, 342, Longman, Harlow, 1996.

  • 8. Michalak, A. - On the Fubini theorem for the Pettis integral for bounded functions, Bull. Polish Acad. Sci. Math., 49 (2001), 1-14.

  • 9. Mitchell, A.R.; Smith, C. - An existence theorem for weak solutions of differential equations in Banach spaces, Nonlinear equations in abstract spaces (Proc. Internat. Sympos., Univ. Texas, Arlington, Tex., 1977), 387-403, Academic Press, New York, 1978.

  • 10. Musia l, K. - Topics in the theory of Pettis integration, Rend Instit. Mat. Univ. Trieste, 23 (1991), 177-262.

  • 11. Pettis, B.J. - On integration in vector spaces, Trans. Amer. Math. Soc., 44 (1938), 277-304.

  • 12. Salem, H.A.H. - On the fractional calculus in abstract spaces and their applications to the Dirichlet-type problem of fractional order, Comput. Math. Appl., 59 (2010), 1278-1293.

  • 13. Salem, H.A.H.; Cicho´n, M. - On solutions of fractional order boundary value problems with integral boundary onditions in Banach spaces, J. Funct. Spaces Appl., 2013, Art. ID 428094, 13 pp.

Annals of the Alexandru Ioan Cuza University - Mathematics

The Journal of "Alexandru Ioan Cuza" University from Iasi

Journal Information


CiteScore 2016: 0.34

SCImago Journal Rank (SJR) 2016: 0.231
Source Normalized Impact per Paper (SNIP) 2016: 0.488

Mathematical Citation Quotient (MCQ) 2015: 0.10

Target Group

researchers in all fields of mathematics and mechanics

Metrics

All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 31 31 16
PDF Downloads 10 10 8